Open Access
Translator Disclaimer
September 2007 Zeros of the Alexander polynomial of knot
Akio Noguchi
Osaka J. Math. 44(3): 567-577 (September 2007).

Abstract

The leading coefficient of the Alexander polynomial of a knot is the most informative element derived from this invariant, and the growth of orders of the first homology of cyclic branched covering spaces is also a familiar subject. Accordingly, there are a lot of investigations in each subject. However, there is no study which deals with both subjects in the same context. In this paper, we show that the two subjects are closely related in $p$-adic number theory and dynamical systems.

Citation

Download Citation

Akio Noguchi. "Zeros of the Alexander polynomial of knot." Osaka J. Math. 44 (3) 567 - 577, September 2007.

Information

Published: September 2007
First available in Project Euclid: 13 September 2007

zbMATH: 1133.57009
MathSciNet: MR2360941

Subjects:
Primary: 57M27
Secondary: 11S05, 37B40

Rights: Copyright © 2007 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.44 • No. 3 • September 2007
Back to Top